# SDR KCSA201401071000

- Difficulty date: January 7, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 78,126 hours, 10,653 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD T/E MID FLAP HAS TWO AREAS OF CORROSION BETWEEN WBL 540 AND 580.
